Ask an expert
Question

14 Feb 2004

Antibacterial soap - is it really good to use ?
Protex soap caused an irritation on my penis head. How can I remedy this?
Answer 787 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Dick, just stop using it, it should clear up by itself. If it becomes worse, the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9371 votes
No
67% - 19385 votes
Vote